# SDR 9713095505

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE OIL QUANTITY DETERIORATED.  FLIGHT CREW DIVERTED TO YXY AND PERFORMED AN UNEVENTFUL LANDING.  ENGINE WAS VISUALLY INSPECTED, NO OIL LEAKS NOTED.  SERVICED ENGINE WITH OIL.  ENGINE GROUND RUN FOR 30 MINUTES, NO CONSUMPTION WAS NOTED.
